# SDR YYFA20130907001

- Difficulty date: September 7, 2013
- Submitted: September 7, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 42,458 hours, 43,910 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 800AGL MID CARGO DOOR LIGHT CAME ON.  ADJUSTED MID CARGO DOOR LATCH IAW AMM AND LIGHT EXTINGUSHED.
